# SDR PLGA61953

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359BE
- Make and model: Saab 340B
- Aircraft serial: 340B285
- Propeller: Rotol R3544123F13
- System (JASC): 6114 · Propeller Hub Section
- Part: Prop Hub
- Part number: 660714200
- Condition: Cracked
- Location: Prop Assy
- Part time: 10,559 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER ASSEMBLY WAS REMOVED FROM THE AIRCRAFT TO COMPLY WITH AD93-19-01.  DURING EDDY CURRENT INSPECTION A CRACK WAS FOUND IN THE DOWEL HOLE BETWEEN THE NR 1 AND NR 2 BLADE STATIONS.  THE PROPELLER ASSEMBLY WAS DISASSEMBLED AND HUB ASSEMBLY P/N 660714200, WAS SHIPPED TO DOWTY AEROSPACE STERLING FOR FURTHER INVESTIGATION.  (M)
